# SDR REXA2019012900132

- Difficulty date: January 29, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6903611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID/AFT PRESSURE SILL AND SILL-SPLICE, WINGBOX, LT SIDE, IN STA FS= 792 TO FS= 802 BETWEEN 36LBL TO 42LB L AT PAX CABIN. LEVEL CORROSION 1. CORROSION WAS REMOVED PER SRM 51-21-06-001-001-A01 AND FLAP PEEN WAS PERFORMED ON REPAIRED AREA PER SRM 51-24-11-001-001-A01 IN REFERENCE TO REO 690-53-41-171 REV-, STEP 3.
